Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 219, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Sep 13, 2019, 7:31 PM EDT for 5 counties in Ohio. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2019, 7:31 PM EDT (23:31 UTC)
- Expired
- Sep 13, 2019, 8:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cuyahoga County, OH, Lake County, OH, Lorain County, OH, Medina County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 7 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 7:34 PM EDT | TSTM WND GST 64 | Lorain, OH | |
| Sep 13, 7:45 PM EDT | TSTM WND DMG | Avon, OH | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM AVON. 12 INCH DIAMETER TREE DOWN. |
| Sep 13, 7:50 PM EDT | TSTM WND GST 60 | 3 Nne Elyria, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 362 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
434
WUUS51 KCLE 132331
SVRCLE
OHC035-085-093-103-153-140015-
/O.NEW.KCLE.SV.W.0219.190913T2331Z-190914T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
731 PM EDT Fri Sep 13 2019
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Cuyahoga County in northeastern Ohio...
Northeastern Medina County in northeastern Ohio...
Southwestern Lake County in northeastern Ohio...
Northern Summit County in northeastern Ohio...
Northern Lorain County in north central Ohio...
* Until 815 PM EDT.
* At 730 PM EDT, severe thunderstorms were located along a line
extending from 10 miles north of Avon Lake to 6 miles northeast of
Wakeman, moving east at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Cleveland, Lorain, Elyria, Willowick, Vermilion, Parma, Lakewood,
Euclid, Cleveland Heights, Strongsville, Brunswick, Westlake, North
Royalton, North Ridgeville, Solon, Avon Lake, Willoughby, Hudson,
Twinsburg and Eastlake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Hail and damaging winds and continuous cloud to ground lightning are
occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4123 8142 4129 8235 4135 8235 4149 8226
4151 8222 4156 8203 4156 8198 4153 8188
4154 8181 4154 8175 4174 8141
TIME...MOT...LOC 2330Z 253DEG 45KT 4164 8200 4131 8230
HAIL...0.75IN
WIND...70MPH
$$
Jaszka2 follow-up statements
053
WWUS51 KCLE 132349
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
749 PM EDT Fri Sep 13 2019
OHC035-085-093-103-153-140015-
/O.CON.KCLE.SV.W.0219.000000T0000Z-190914T0015Z/
Cuyahoga OH-Medina OH-Lake OH-Summit OH-Lorain OH-
749 PM EDT Fri Sep 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CUYAHOGA...NORTHEASTERN MEDINA...SOUTHWESTERN LAKE...NORTHERN
SUMMIT AND NORTHERN LORAIN COUNTIES...
At 748 PM EDT, severe thunderstorms were located along a line
extending from 10 miles northwest of Cleveland to near Grafton,
moving east at 45 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Cleveland, Lorain, Elyria, Willowick, Parma, Lakewood, Euclid,
Cleveland Heights, Strongsville, Brunswick, Westlake, North Royalton,
North Ridgeville, Solon, Avon Lake, Willoughby, Hudson, Twinsburg,
Eastlake and Warrensville Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These are potentially deadly storms. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4123 8142 4129 8225 4152 8217 4156 8203
4156 8198 4153 8188 4154 8181 4154 8175
4173 8141
TIME...MOT...LOC 2348Z 255DEG 41KT 4165 8179 4132 8209
HAIL...0.75IN
WIND...80MPH
$$
Jaszka908
WWUS51 KCLE 140008
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
808 PM EDT Fri Sep 13 2019
OHC035-085-093-103-153-140015-
/O.CON.KCLE.SV.W.0219.000000T0000Z-190914T0015Z/
Cuyahoga OH-Medina OH-Lake OH-Summit OH-Lorain OH-
808 PM EDT Fri Sep 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CUYAHOGA...NORTHEASTERN MEDINA...SOUTHWESTERN LAKE...NORTHERN
SUMMIT AND NORTHEASTERN LORAIN COUNTIES...
At 807 PM EDT, severe thunderstorms were located along a line
extending from near Timberlake to near Parma, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Cleveland, Willowick, Parma, Lakewood, Euclid, Cleveland Heights,
Strongsville, Brunswick, Westlake, North Royalton, North Ridgeville,
Solon, Willoughby, Hudson, Twinsburg, Eastlake, Warrensville Heights,
Macedonia, Grafton and Highland Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These are potentially deadly storms. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4123 8142 4125 8182 4126 8182 4128 8207
4146 8198 4153 8188 4154 8181 4154 8175
4173 8141
TIME...MOT...LOC 0007Z 252DEG 45KT 4170 8144 4139 8180
HAIL...0.75IN
WIND...60MPH
$$
ClarkWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 6:01 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Sep 13, 6:01 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 601 PM EDT Fri Sep 13 2019 .SYNOPSIS... A strong cold front will move across the region overnight. High pressure will briefly build over the Ohio Valley on Saturday. Another weaker cold front will move through the forecast area early next week. && .NEAR TERM /THROUGH SATURDAY NIGHT/... Updated forecast to give better timing of line of thunderstorms moving east across the area. Made some minor hourly temperature adjustments as well. Severe thunderstorm watch remains in effect as issued. Previous Discussion... A strong cold front will move across the forecast area this evening. Storms were developing this afternoon ahead of the front in eastern Indiana. The short term models show the thunderstorm development increasing through the late afternoon with a line of thunderstorms forming and moving across the area this evening. SPC has much of the northern sections of Ohio in a Slight Risk Outlook category for tonight. Temperatures have once again exceeded expectations reaching around 90 in many locations. Dew points have crawled into the lower 70s. The atmosphere is prime for a downburst wind event this evening. A threat of isolated tornadoes remains but wind will be the primary threat. The short term models show the greatest threat of severe weather in northwest Ohio. The short term models decrease the intensity of the storms over the eastern section of the forecast area later this evening. Storms will push east of after midnight. High pressure will build over the region on Saturday. Non-thunderstorm wind is also a concern for NW PA. A south to southeast downslope wind is likely this evening. Model soundings indicate 40-50knots within a 1kft of the surface 00Z- 06Z time frame. I will continue the wind advisory for NW PA. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... Temperatures warm on Sunday as southerly flow develops with a wave of low pressure sliding east across the Central Great Lakes. The airmass will be dry through the daytime hours with some passing mid- level cloud cover. A chance of showers and thunderstorms will extend south towards Lake Erie Sunday night with a few showers brushing northeast Ohio into Monday morning as a cold front settles south. && .LONG TERM /TUESDAY THROUGH FRIDAY/... A large area of high pressure will set up across Quebec and the eastern Great Lakes through much of next week. Temperatures will drop back on Tuesday into the mid 70s across NW Pennsylvania closest to the cold pocket of air over New York. Inland areas will remain a little warmer with temperatures holding closer to 80. Temperatures will trend warmer a couple degrees each day with warm advection increasing on Thursday as southerly flow kicks in and the ridge builds aloft. Above normal temperatures expected through the extended. && .AVIATION /18Z Friday THROUGH Wednesday/... A cold front will move across the forecast area this evening. Numerous showers and thunderstorms are expected with this frontal passage. Cumulus 4-5kt starting to develop in advance of this front should remain scattered. MVFR ceilings and vsbys are expected with showers and thunderstorms as the front moves through the region. Timing of the storms will likely be 20Z-00Z for western TAF locations and after 00Z for eastern TAF locations. A gusty south wind will continue this afternoon with higher gusts in the eastern TAF locations (ERI and YNG). Winds will shift to a southwest flow after the frontal passage. .OUTLOOK...Non-VFR possible in showers Sunday afternoon into Monday. && .MARINE... South winds of 10-20 knots expected on Lake Erie this evening ahead of a cold front that will sweep east. The exception to this is east of Conneaut where a Small Craft Advisory is in effect with southerly winds forecast to increase into the 20-30 knot range. A broken line of thunderstorms will accompany the front and some may be strong with severe winds to 50 knots or large hail. Winds shift around to the west behind the front at 15-20 knots and will maintain choppy conditions on the east end of the lake through Saturday. High pressure builds in across the Ohio Valley on Saturday with winds decreasing and backing to southwest towards evening. A weak area of low pressure will slide east across the central Great Lakes Sunday night, pulling a weak cold front south across Lake Erie on Monday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...Wind Advisory until 3 AM EDT Saturday for PAZ001-002. MARINE...Small Craft Advisory until 4 PM EDT Saturday for LEZ148-149. && SYNOPSIS...Garnet NEAR TERM...Garnet/Lombardy SHORT TERM...KEC LONG TERM...KEC AVIATION...Garnet MARINE...KEC
Hazardous weather outlook, Sep 13, 3:03 PM EDT, 4 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 303 PM EDT Fri Sep 13 2019 LEZ142>144-162>164-OHZ003-006>009-017>019-027-028-141915- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH-Lucas-Wood- Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-Crawford- 303 PM EDT Fri Sep 13 2019 ...SEVERE THUNDERSTORM WATCH 652 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LEZ061-145>149-165>169-OHZ010>014-020>023-029>033-036>038-047-089- PAZ003-141915- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lorain-Cuyahoga- Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Richland- Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Crawford- 303 PM EDT Fri Sep 13 2019 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible this afternoon and evening, mainly across northern Ohio. Damaging winds are the primary threat, with an isolated tornado threat possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. PAZ001-002-141915- Northern Erie-Southern Erie- 303 PM EDT Fri Sep 13 2019 ...WIND ADVISORY IN EFFECT UNTIL 3 AM EDT SATURDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 13, 5:38 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
538 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM MARINE TSTM WIND 9 ENE OREGON 41.70N 83.26W
09/13/2019 M41 MPH LEZ142 OH MESONET
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 9
ENE OREGON. MESONET STATION TWCO1 8 ENE
OREGON.
&&Local storm report, Sep 13, 5:52 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
552 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM MARINE TSTM WIND 9 ENE OREGON 41.70N 83.26W
09/13/2019 M46 MPH LEZ142 OH MESONET
MESONET STATION TWCO1 8 ENE OREGON.
&&Special weather statement, Sep 13, 6:00 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
600 PM EDT Fri Sep 13 2019
OHZ007>009-132230-
Erie-Ottawa-Sandusky-
600 PM EDT Fri Sep 13 2019
...A STRONG THUNDERSTORM WILL AFFECT OTTAWA...ERIE AND SANDUSKY
COUNTIES...
At 559 PM EDT, a strong thunderstorm was located near Gibsonburg, or
7 miles west of Fremont, moving east at 40 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Sandusky, Fremont, Port Clinton, Put-In-Bay, Bellevue, Clyde, Oak
Harbor, Gibsonburg, Genoa, Woodville, Elmore, Green Springs,
Castalia, Ballville, Marblehead, Lindsey, Rocky Ridge, Helena,
Burgoon and Bloomingville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4160 8307 4152 8298 4152 8290 4155 8286
4165 8284 4166 8280 4159 8284 4153 8282
4154 8274 4149 8273 4149 8296 4145 8304
4142 8294 4147 8283 4145 8273 4129 8271
4126 8284 4125 8337 4153 8338
TIME...MOT...LOC 2159Z 248DEG 35KT 4138 8325
JaszkaSpecial weather statement, Sep 13, 6:48 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Cleveland OH
648 PM EDT Fri Sep 13 2019
OHZ009-132315-
Erie-
648 PM EDT Fri Sep 13 2019
...A STRONG THUNDERSTORM WILL AFFECT ERIE COUNTY...
At 648 PM EDT, a strong thunderstorm was located near Milan, or 8
miles north of Norwalk, moving east at 45 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Sandusky, Western Vermilion, Northern Milan, Berlin Heights,
Bloomingville, Sandusky South, Birmingham and Fairview Lanes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4142 8262 4138 8250 4138 8246 4143 8235
4129 8234 4129 8272 4143 8274 4143 8263
TIME...MOT...LOC 2248Z 258DEG 39KT 4136 8260
ClarkSpecial weather statement, Sep 13, 7:08 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Cleveland OH
708 PM EDT Fri Sep 13 2019
OHZ006-017-018-027-132345-
Seneca-Wyandot-Wood-Hancock-
708 PM EDT Fri Sep 13 2019
...SCTTERED THUNDERSTORMS WILL AFFECT WESTERN SENECA... NORTHWESTERN
WYANDOT...SOUTHERN WOOD AND HANCOCK COUNTIES...
At 708 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Arcadia to near Columbus Grove.
Movement was northeast at 30 mph.
Winds in excess of 40 mph and penny size hail are possible with these
storms.
Locations impacted include...
Findlay, Bowling Green, Fostoria, Bluffton, North Baltimore, McComb,
Weston, Arlington, Arcadia, Rawson, Vanlue, Van Buren, New Riegel,
Carey, Pemberville, Bradner, Wayne, Bloomdale, Risingsun and Cygnet.
LAT...LON 4135 8388 4142 8343 4141 8341 4126 8342
4125 8327 4100 8329 4082 8353 4084 8388
TIME...MOT...LOC 2308Z 238DEG 28KT 4105 8355 4095 8408
ClarkLocal storm report, Sep 13, 7:23 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
723 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND DMG 3 WNW VERMILION 41.42N 82.37W
09/13/2019 ERIE OH PUBLIC
TREE DOWN ON TO A CAR.
&&
THOMPSONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 9:47 AM EDT | Small Craft Advisory | CLE | 35 hr | |
| Sep 13, 4:08 PM EDT | Special Weather Statement | CLE | Lucas | 52 min |
| Sep 13, 4:23 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 50 min |
| Sep 13, 4:24 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Sep 13, 4:38 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 67 min |
| Sep 13, 5:03 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lucas, Ottawa, Sandusky | 57 min |
| Sep 13, 5:23 PM EDT | Special Weather Statement | CLE | Hancock | 37 min |
| Sep 13, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wood | 26 min |
| Sep 13, 6:00 PM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 30 min |
| Sep 13, 6:24 PM EDT | Special Marine Warning | CLE | 96 min | |
| Sep 13, 6:35 PM EDT | Special Marine Warning | CLE | 55 min | |
| Sep 13, 6:48 PM EDT | Special Weather Statement | CLE | Erie | 27 min |
| Sep 13, 7:03 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 42 min |
| Sep 13, 7:08 PM EDT | Special Weather Statement | CLE | Hancock, Wood | 37 min |
| Sep 13, 7:34 PM EDT | Special Weather Statement | CLE | Seneca | 26 min |
| Sep 13, 7:45 PM EDT | Special Marine Warning | CLE | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.